# SDR DALA2023031701983

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 WORN SIGN FOUND ON THE SECTION 48 RH SIDE H/STAB TO FUSELAGE LOWER CUTOUT FWD SIDE LOWER SEAL FAIRING SKIN AT STA 1725, CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM53-80-01 (2671631)
